# SDR DL73K000504

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 46,378 hours, 37,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FWD CORNER OF THE AFT GALLEY DOOR CUTOUT WAS FOUND WITH A 1 INCH TYPICAL CRACK THROUGH THE SKIN, BONDED, DOUBLER, AND BEAR STRAP.  THE CRACK WAS ROUTED OUT OF ALL MEMBERS AND REPAIRED WITH THREE ALUMINUM DOUBLERS PER ER/A 369515-14, REV A.
